Boolean regular matrices and their strongly preservers
Bull. Korean Math. Soc. 2009 Vol. 46, No. 2, 373-385
Printed March 1, 2009
Seok-Zun Song, Kyung-Tae Kang, and Mun-Hwan Kang
Jeju National University
Abstract : An $m\times n$ Boolean matrix $A$ is called regular if there exists an $n\times m$ Boolean matrix $X$ such that $AXA=A$. We have characterizations of Boolean regular matrices. We also determine the linear operators that strongly preserve Boolean regular matrices.
Keywords : Boolean algebra, generalized inverse of a matrix, regular matrix, $(U,V)$-operator
MSC numbers : 15A04, 15A09
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd